advertisement
Question
Posted by: insomniac | 2011/07/05

molipaxil

does molipaxil make you drowsy or just reduce anxiety?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Molipaxin is well known to cause drowsiness in some.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/07/07

Hi

Molipaxin is well known to cause drowsiness in some.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement